Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Opinion Please
    avatar
    An_253201 posted:
    So I've noticed I have lots of bruises on my legs but I havent been doing anything to get them so I heard it maybe iron..But then again I've been eating tons of spinach and I had read on this site that her daughter has low iron and her face n legs would go numb and my legs have been doing that for years! But that might be from my anxiety..I take meds for that and I also take a teen vitamin I've taken it for a long time but just hasnt ever switched..I noticed I'm so tired like I can sleep all day and really moody...I just dont know why tho all of a sudden because I know the doctors would have said my iron levels are low the last time i got my blood drawn even tho i dont know how long that has been
    Reply
     
    avatar
    superninjagirl responded:
    If you're a teen, your body is going through a lot of changes right now. Your iron levels may be low due to blood volume increasing and, if you're a female, mensus. Anxiety meds also dabble with hormones that could be causing some imbalances. If you have low iron then it would explain the bruises. If you have poor circulation (which can happen with anxiety meds) then you will be tired and possibly moody and it will take longer for bruises and injuries to heal. Try massaging the bruises, it will help move that trapped blood along.
    Hope this helps!

    p.s. if you wear boots or anything that hits that particular spot, that could be a factor too.


    Helpful Tips

    Ab ExercisesExpert
    As mentioned in the Losing Belly Fat post, you cannot spot reduce, but you can tighten muscles under excess fat. As a result you could ... More
    Was this Helpful?
    58 of 72 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.